RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 40, Number 11  


On rational calculation of the invariant subspaces of a complex matrix
Kh. D. Ikramov
1587
Evaluation of integrals with a logarithmic singularity
A. I. Litvin, S. E. Sekisova, S. D. Simonzhenkov
1589
Using quantiative information on the relative importance of criteria for decision making
V. D. Nogin, I. V. Tolstykh
1593
Numerical analysis of algorithms for solving bicriteria discrete programming problems
I. I. Melamed, I. Kh. Sigal
1602
On stability of differential sweep methods
S. V. Kurochkin
1611
An iteration method for solving the problem of optimal nonlinear heating with phase constraints
I. I. Golichev, A. V. Dul'tsev, N. D. Morozkin
1615
Multipole method for the Dirichlet problem on doubly connected domains of complex geometry: A general description of the method
V. I. Vlasov, S. L. Skorokhodov
1633
Approximation of systems of convection-diffusion elliptic equations with parabolic boundary layers
G. I. Shishkin
1648
Control of cells shapes in the course of grid generation
S. A. Ivanenko
1662
Barrier method for quasi-isometric grid generation
V. A. Garanzha
1685
A method for solving the Stefan problem in a two-phase domain with a nonplanar interface
V. A. Goncharov
1706
Blowup in a finite time of the solution to the initial-boundary value problem for a semilinear composite type equation
M. O. Korpusov, A. G. Sveshnikov
1716
Inverse problems for a one-dimensional nonlinear stationary equation
A. M. Denisov
1725
Some modifications of Marchuk's multigroup method for inhomogeneous boundary value problems in neutron transport theory
B. D. Abramov
1739
Fluctuations in a gas flow with a shock wave
O. A. Azarova, V. E. Yanitskii
1753
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020